Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 142, NWS Paducah, KY

July 6, 20165 counties in Illinois; 5 counties in Kentucky; Mississippi County, New Madrid County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Jul 6, 2016, 1:03 PM CDT for 5 counties in Illinois; 5 counties in Kentucky; Mississippi County, New Madrid County, Missouri. It was in force for 42 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 1:03 PM CDT (18:03 UTC)
Expired
Jul 6, 2016, 1:45 PM CDT
In force
42 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alexander County, IL, Johnson County, IL, Massac County, IL, Pulaski County, IL, Union County, IL, Ballard County, KY, Carlisle County, KY, Fulton County, KY, Hickman County, KY, McCracken County, KY, Mississippi County, MO, New Madrid County, MO

The radar

The Paducah radar (KPAH), 45 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 1:10 PM CDTTSTM WND DMG3 Ese East Prairie, MOLARGE TREE FEEL INTO A HOUSE. SPLIT THE HOUSE IN TWO. TIME ESTIMATED.
Jul 6, 1:15 PM CDTTSTM WND DMG3 S Pulaski, ILLARGE TREE DOWN. LARGE LIMBS DOWN...ONE ON A CAR. ESTIMATED 70 MPH. TIME ESTIMATED.
Jul 6, 1:25 PM CDTTSTM WND DMG2 Ne Arlington, KYDAMAGE TO WRIGHTS SAWMILL ON COUNTY ROAD 1201
Jul 6, 1:25 PM CDTTSTM WND DMG2 Ne Arlington, KYDAMAGE TO WRIGHTS SAWMILL ON COUNTY ROAD 1201.
Jul 6, 1:27 PM CDTTSTM WND DMG2 Ne Bandana, KYDOUBLE WIDE MOBILE HOME ROOF BLOWN INTO A FIELD AND SCATTERED AT LEAST ONE HALF MILE AWAY.
Jul 6, 1:27 PM CDTTSTM WND DMGWickliffe, KYPOWER LINES DOWN. STRONG WINDS BEING REPORTED.
Jul 6, 1:29 PM CDTTSTM WND DMG1 Ene La Center, KYMULTIPLE TREES DOWN BLOCKING ROADS IN THE COUNTY.
Jul 6, 1:29 PM CDTTSTM WND DMG3 Ne Bandana, KY10 TREES BLOWN DOWN AND ROOF BLOWN OFF BARN.
Jul 6, 1:30 PM CDTTSTM WND DMG1 N Clinton, KYNUMEROUS TREES DOWN. TIN ROOF BLOWN OFF EQUIPMENT SHED AND ANOTHER BUSINESS IN CLINTON.
Jul 6, 1:31 PM CDTTSTM WND DMGLa Center, KYTREES AND POWER LINES DOWN IN LA CENTER.
Jul 6, 1:35 PM CDTTSTM WND DMGBarlow, KYMOBILE HOME OVERTURNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 10:48 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 6.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2145 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

085 
WUUS53 KPAH 061803
SVRPAH
ILC003-087-127-153-181-KYC007-039-075-105-145-MOC133-143-061845-
/O.NEW.KPAH.SV.W.0142.160706T1803Z-160706T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
103 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PULASKI COUNTY IN SOUTHERN ILLINOIS...
  NORTHWESTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  EASTERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  SOUTHEASTERN UNION COUNTY IN SOUTHERN ILLINOIS...
  SOUTHERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
  WESTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
  FULTON COUNTY IN WESTERN KENTUCKY...
  CARLISLE COUNTY IN WESTERN KENTUCKY...
  NORTHWESTERN HICKMAN COUNTY IN WESTERN KENTUCKY...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  EAST CENTRAL NEW MADRID COUNTY IN SOUTHEASTERN MISSOURI...
  MISSISSIPPI COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 145 PM CDT

* AT 103 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR JONESBORO TO NEAR HORSESHOE LAKE CONSERVATION
  AREA TO NEAR RISCO...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHARLESTON...ANNA...EAST PRAIRIE...CAIRO...HICKMAN...VIENNA...
  CLINTON...LA CENTER...BARDWELL...WICKLIFFE...MOUNDS...DONGOLA...
  BARLOW...MOUND CITY...KARNAK...WYATT...ANNISTON...PINHOOK...
  CAYCE AND DORENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 8956 3716 8921 3749 8921 3749 8871
      3705 8880 3650 8905 3651 8932 3649 8942
TIME...MOT...LOC 1803Z 270DEG 44KT 3744 8930 3704 8936 3653 8972 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
798 
WWUS53 KPAH 061823
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CDT WED JUL 6 2016

ILC003-087-127-153-181-KYC007-039-075-105-145-MOC133-143-061845-
/O.CON.KPAH.SV.W.0142.000000T0000Z-160706T1845Z/
PULASKI IL-MASSAC IL-ALEXANDER IL-UNION IL-JOHNSON IL-MCCRACKEN KY-
FULTON KY-CARLISLE KY-HICKMAN KY-BALLARD KY-NEW MADRID MO-
MISSISSIPPI MO-
123 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR PULASKI...NORTHWESTERN MASSAC...EASTERN ALEXANDER...SOUTHEASTERN
UNION...SOUTHERN JOHNSON...WESTERN MCCRACKEN...FULTON...CARLISLE...
NORTHWESTERN HICKMAN...BALLARD...EAST CENTRAL NEW MADRID AND
MISSISSIPPI COUNTIES...

AT 122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VIENNA TO NEAR BARLOW TO NEAR CLAYTON...MOVING
EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...ANNA...EAST PRAIRIE...CAIRO...HICKMAN...VIENNA...
CLINTON...LA CENTER...BARDWELL...WICKLIFFE...MOUNDS...DONGOLA...
BARLOW...MOUND CITY...KARNAK...WYATT...ANNISTON...PINHOOK...
CAYCE AND DORENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS LINE OF STORMS HAS A
HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3650 8956 3716 8921 3749 8921 3749 8871
      3705 8880 3650 8905 3651 8932 3649 8942
TIME...MOT...LOC 1822Z 274DEG 53KT 3744 8895 3701 8899 3653 8930 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:43 PM CDT, 20 minutes earlier.

Area forecast discussion, Jul 6, 12:43 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
Issued by National Weather Service Louisville KY
1243 PM CDT WED JUL 6 2016

.UPDATE...
Issued at 1239 PM CDT Wed Jul 6 2016

The AVIATION section has been updated for the 18Z TAF issuance.

UPDATE Issued at 1134 AM CDT Wed Jul 6 2016

Converging MCS's across our region this afternoon will result in a
good chance of severe storms with damaging winds being the
primary threat, mainly over southeast Missouri, the southern tip
of Illinois and the Purchase Area of west Kentucky. The strongest
storms are likely to form near the intersection of the 2
boundaries, which will result in a quick east southeast or
southeast motion. Large hail will also be possible. The quick
storm motion should limit the heavy rainfall potential, although
there will be some relatively brief intense rainfall rates, which
may tax poorly draining areas.

Heat indices may climb above 100 ahead of the storms over
southeast Missouri and west Kentucky. North of the southward
moving boundary, it will be much cooler.

&&

.SHORT TERM...(Today through Friday night)
Issued at 135 AM CDT Wed Jul 6 2016

MCS will be developing/storms becoming more numerous in vicinity
of current activity from Ncntrl IL back into across srn IA/nrn MO
early this morning. It will be diving southeastward and its
remnants or outflows potentially will be flirting with our
northern CWA border by 12Z this morning.

Said outflows/boundaries should touch off scattered convection for
us this morning, particularly across the north and east, where
models track decaying system. Then, said outflows/boundaries
should reignite activity during the daytime heating ptn of the
day, and this may be across our central and southern counties.
We'll therefore carry and translate mid to high chance cat pops
across the area today. This includes SWODY1 slgt risk svr. across
mainly our northern half of the area, where the boundary should
settle and help stimulate/focus some more aggressive updrafts
"during the heat of the daytime", as the outlook states.

Another wave/associated convection makes a dive southward across
the area late Wed night-early Thursday, and its outflow/boundary
could also focus some daytime convection later Thursday. So a
similar scenario for Thursday, although upper heights are starting
to rise in our south/west, in response to the broader ridge aloft.

Our best chance for stronger storms/additional coverage comes
Friday pm/evening, when a front dives south out of the zonal
westerlies that make passage across the Great Lakes and nudge into
the Ohio valley. It'll break the ridge down a bit, and activate
diurnal convection along the boundary. With some dynamical energy,
these storms will have perhaps the best chance for damaging wind
gust potential, in addition to the heavy rain/lightning producers.

Heat Index will exceed 100 today, and may approach 105 briefly in
isolated locales. A slightly better chance of reaching or
exceeding 105 for the area occurs Thursday and Friday afternoons,
and thus will be monitored closely if it necessitates
headline/advisory posting.

.LONG TERM...(Saturday through Tuesday)
Issued at 244 AM CDT Wed Jul 6 2016

Models show a frontal boundary meandering near or just south of the
PAH forecast area through the weekend into early next week.  GFS is
farther north and more robust with QPF amounts than the ECMWF,
and the Canadian implies more diurnally driven chances. Overall
this set up will keep the best shower and thunderstorm chances
focused across our southern half of counties Saturday through
Monday, with just slight chances for our northeast counties. Kept
probabilities in the chance category or lower for now until we see
a little better model agreement. Temperatures will be near
seasonal through this period with highs around 90 degrees and lows
around 70 degrees.

For Monday night into Tuesday, models show the front lifting
northeast across our region, which should give us a little more
uniform shower and thunderstorms chances.  Again, kept probabilities
in the chance category for now due to potential timing concerns and
fairly light QPF amounts. The front lifting north will also
result in slightly higher temperatures and dew points for Tuesday.

&&

.AVIATION...
Issued at 1243 PM CDT Wed Jul 6 2016

A line of severe thunderstorms will impact KCGI shortly with
winds up to and possibly in excess of 50kts. The line will
similarly impact KPAH around 19Z. Winds fields will be from the
east or southeast for the remainder of the day behind the
convective activity. Confidence in the forecast beyond this
afternoon is low, so just kept the forecasts simple and VFR with
the exception of some MVFR fog at KCGI late tonight/early
Thursday.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&

UPDATE...DRS
AVIATION...DRS
Hazardous weather outlook, Jul 6, 11:17 AM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1117 AM CDT WED JUL 6 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1117 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS HAS
JUST MOVED INTO SOUTHEAST MISSOURI AND WILL MOVE EAST THROUGH ALL
OF SOUTHEAST MISSOURI...AND ACROSS THE SOUTHERN TIP OF ILLINOIS
AND THE PURCHASE AREA OF WEST KENTUCKY THROUGH THE AFTERNOON.
LARGE HAIL...BRIEF VERY HEAVY RAINS...AND FREQUENT LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A DAILY CHANCE OF THUNDERSTORMS EXISTS. FRIDAY AFTERNOON MAY
YIELD THE NEXT BEST CHANCE FOR STRONGER STORMS...BUT MOST STORMS
EACH DAY WILL HAVE HEAVY RAIN AND LIGHTNING AS THEIR PRIMARY
HAZARDS.

AFTERNOON HEAT INDICES WILL TOP OUT IN EXCESS OF 100 DEGREES OVER
NEARLY THE ENTIRE AREA THURSDAY AND FRIDAY...AND MAY AT TIMES
REACH OR EXCEED THE ADVISORY THRESHOLD OF 105 FOR SOME LOCALES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SOUTHEAST MISSOURI...THE
PURCHASE AREA OF KENTUCKY...AND THE SOUTHERN TIP OF ILLINOIS.

DRS

In the hours before

Special weather statement, Jul 6, 11:16 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1116 AM CDT WED JUL 6 2016

ILZ087-INZ086-KYZ014-018-061645-
GALLATIN IL-VANDERBURGH IN-HENDERSON KY-UNION KY-
1116 AM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GALLATIN...SOUTHWESTERN
VANDERBURGH...SOUTHWESTERN HENDERSON AND UNION COUNTIES UNTIL 1145 AM
CDT...

AT 1115 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR HENDERSON TO NEAR SHAWNEETOWN.
MOVEMENT WAS SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HENDERSON...MORGANFIELD...STURGIS...SHAWNEETOWN...
BRECKINRIDGE CENTER...UNIONTOWN...CORYDON...ROBARDS...
WAVERLY AND OLD SHAWNEETOWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHERN ILLINOIS.

LAT...LON 3764 8757 3764 8773 3757 8782 3752 8800
      3754 8800 3755 8802 3751 8803 3751 8806
      3757 8812 3757 8815 3760 8818 3760 8820
      3769 8830 3779 8798 3777 8795 3780 8793
      3788 8764 3769 8744
TIME...MOT...LOC 1615Z 316DEG 23KT 3783 8763 3765 8824
Local storm report, Jul 6, 11:56 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1156 AM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     TSTM WND GST     DONIPHAN                36.63N 90.83W
07/06/2016  E60 MPH          RIPLEY             MO   EMERGENCY MNGR

            SOME GUSTS HIGHER THAN 60 MPH.

&&

NWS PADUCAH KY
IRIS SYSTEM
Local storm report, Jul 6, 12:16 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1216 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     1 S POPLAR BLUFF        36.74N 90.40W
07/06/2016                   BUTLER             MO   TRAINED SPOTTER

            SIGNS BLOWN DOWN. WINDS ESTIMATED AT 55 MPH.

&&

PS
Local storm report, Jul 6, 12:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1230 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     1 S POPLAR BLUFF        36.75N 90.41W
07/06/2016                   BUTLER             MO   EMERGENCY MNGR

            SEVERAL TREES DOWN IN TOWN. POWER LINES DOWN
            TOO.

1220 PM     TSTM WND DMG     1 NE ZALMA              37.15N 90.07W
07/06/2016                   BOLLINGER          MO   PUBLIC

            TREES SNAPPED AND UPROOTED.

&&

NWS PADUCAH KY
IRIS SYSTEM
Special weather statement, Jul 6, 12:31 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 PM CDT WED JUL 6 2016

KYZ007-008-011-012-061815-
LYON KY-MARSHALL KY-LIVINGSTON KY-TRIGG KY-
1231 PM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL...SOUTHEASTERN
LIVINGSTON...LYON AND NORTHWESTERN TRIGG COUNTIES UNTIL 115 PM CDT...

AT 1231 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BENTON...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENTON...EDDYVILLE...LAND BETWEEN THE LAKES AREA...ENERGY...
ROCKCASTLE...KUTTAWA AND GRAND RIVERS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WESTERN KENTUCKY.

LAT...LON 3676 8838 3690 8842 3716 8811 3686 8785
TIME...MOT...LOC 1731Z 245DEG 21KT 3690 8829
Local storm report, Jul 6, 12:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1259 PM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     NON-TSTM WND GST 2 W SCOTT CITY          37.23N 89.57W
07/06/2016  M55 MPH          SCOTT              MO   ASOS

            ASOS STATION CAPE GIRARDEAU REGIONAL AIRPORT
            /CGI/.

&&

PS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:00 AM CDTSpecial Weather StatementPAHEdwards, Franklin, Hamilton, Jefferson, Wabash, Wayne and 1 more45 min
Jul 6, 11:10 AM CDTSpecial Weather StatementPAHJackson35 min
Jul 6, 12:03 PM CDTSevere Thunderstorm WarningPAHJackson42 min
Jul 6, 12:42 PM CDTSevere Thunderstorm WarningPAHAlexander, Jackson, Pulaski, Union33 min
Jul 6, 1:17 PM CDTAreal Flood AdvisoryPAHAlexander, Johnson, Massac, Pulaski, Union3 hr
Jul 6, 1:28 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope47 min
Jul 6, 1:57 PM CDTAreal Flood AdvisoryPAHPope2 hr
Jul 6, 11:16 AM CDTSpecial Weather StatementPAHHenderson, Union29 min
Jul 6, 12:31 PM CDTSpecial Weather StatementPAHLyon, Marshall44 min
Jul 6, 12:37 PM CDTSevere Thunderstorm WarningPAHLyon, Marshall37 min
Jul 6, 12:50 PM CDTAreal Flood AdvisoryPAHDaviess115 min
Jul 6, 1:00 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon, Trigg30 min
Jul 6, 1:16 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Trigg44 min
Jul 6, 1:55 PM CDTSevere Thunderstorm WarningPAHCaldwell, Calloway, Crittenden, Graves, Livingston, Lyon and 2 more35 min
Jul 6, 1:59 PM CDTSpecial Weather StatementPAHMuhlenberg, Todd46 min
Jul 6, 2:14 PM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Lyon, Trigg2 hr
Jul 6, 2:18 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Muhlenberg, Trigg42 min
Jul 6, 2:32 PM CDTSevere Thunderstorm WarningPAHCrittenden, Hopkins, Muhlenberg, Union, Webster28 min
Jul 6, 2:41 PM CDTAreal Flood AdvisoryPAHChristian, Hopkins, Union, Webster2 hr
Jul 6, 2:44 PM CDTSevere Thunderstorm WarningPAHMuhlenberg, Todd46 min
Jul 6, 3:09 PM CDTAreal Flood AdvisoryPAHMuhlenberg, Todd2 hr
Jul 6, 10:49 AM CDTSevere Thunderstorm WarningPAHCarter, Wayne41 min
Jul 6, 11:21 AM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley, Wayne39 min
Jul 6, 11:29 AM CDTSevere Thunderstorm WarningPAHCarter, Wayne31 min
Jul 6, 11:37 AM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard, Wayne53 min
Jul 6, 11:45 AM CDTAreal Flood AdvisoryPAHButler, Carter, Ripley, Wayne3 hr
Jul 6, 11:57 AM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley, Wayne33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.